# SDR USAA010549

- Difficulty date: April 17, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 05761
- Condition: Cracked
- Location: Rt Wing
- Part time: 40,168 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT AILERON CRACKED .5 INCH BY .5 INCH, AILERON FRONT SPAR UPPER FLANGE AT NR 1 HINGE ACCESS.  INSTALLED WET LAYUP WITH A 230 CURE WITH ONE EXTRA PLY PER SRM 51-70-17, EA 70844.  (M)
